MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IT2110X21B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred on a trilogy evo device.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information alleging a ventilator inoperative condition occurred on a trilogy evo device.There was no harm or injury reported.During evaluation of the device at a third-party service center, the complaint was able to be reproduced.The technician states that a ventilator inoperative error code was present in the error log relating to a communication failure between therapy and the computer processing units.The software was updated in order to resolve the issue.The unit ran for 30 minutes afterwards with no errors.Additionally, the filter and tubing were checked.The air inlet foam filter was replaced due to preventative maintenance.The device passed all repair testing.No further investigation is required.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21764239
Report Number2518422-2025-103683
Device Sequence Number8738520
Product Code CBK
UDI-Device Identifier00606959055421
UDI-Public(01)00606959055421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIT2110X21B
Device Catalogue NumberIT2110X21B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer04/05/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown